Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why am I not getting periods after intake of duphaston to regularize cycle ?

hii... i m 21 years old. i got my periods late during last month. As such, i got my 2nd last period on jan 25th; afterthen i got my period only on march 9th. i had a vaginal infection and i consulted the doctor, i tuk the medicine for 5 days, Due to my irregular recycle; doctor suggested me to take dupbaston tablet 10mg 2 times daily for 10 days, starting from march 24 to april 2nd. i completed my course well on date. my physician asked me to take up follow up on the 2nd day of my periods. i didnt get periods till now. i m so much worried. !!
Asked On : Tue, 10 Apr 2012
Answers:  3 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Dupbaston tablet is Dydrogesterone, which is used to treat irregular menstrual menstrual cycles and irregular duration of menstrual periods due to Progesterone hormone deficiency. You should not get worried for delay in menstrual period, as treatment requires repeatition for several cycles to make it regular. You should wait at least for a week. And if it does not occur, contact your Gynaecologist for further investigation.
Wish you good health,
Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Neelam Ashish Vanjari's  Response
Duphastone tablets are supposed to take for last 14 days of cycle. Then once you stop the medication you will get period in 5-6 days time.
As it is hormonal problem; response varies individually , 2-3 days difference may occur. But you will get your period as bleeding is not physiological menstrual cycle but it is withdrawal bleeding.

If you still dont get periods, you are supposed to consult gynecologist for thorough screening.
Take care.

Best regards,
Dr. Neelam.

Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Complete investigations is needed like USG pelvis,thyroid test,hormonal study etc.
Sometime it takes 7 to 10 days for getting withdrowal bleeding.
Don't worry your doctor is on right way of treatment,keep faith on him and consult him for further query.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor